It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi!
I decided to start my own thread since I am new to the boards and I see now you reply if you have advice not if you are going through somewhat the same thing. So, here goes:
I was on as much as 12 mg of Xanex and it didn't faze me it just made it so I could live life. Then I got down to 4mg of Xanex and 4mg of Konopin a night. I have been on that dose and taken more than I should have for about 7 years now. I am trying my best to taper off but I am having serious withdrawals. I am seeing a doctor and we were tapering .25 mg of just the Xanex first and supposedly I am supposed to be down to 2.5 mg of Xanex a day but I had to go back up to 3mg a day because I have had 2 seizures and I am still taking the Klonopin. I didn't know but I had 2 seizures and my husband didn't know what was wrong with me and thought that was a panic attack and just put me to bed. I remember afterwards one night and all I could remember was watching a movie then later him and me outside getting fresh air.
I am curious if going down .25mg every 2 weeks is too much for my body to take right now. I am afraid of having the withdrawal feeling and also having another seizure. I hate it cause I have to rely on Xanex and Klonopin everyday just to keep me normal. I don't want to live this way anymore but I don't know what else to do. I tried Ambien CR and Sonata and none of those sleeping medications work since I cannot sleep. I sometimes end up taking more Xanex that supposed too if I have a panic attack then I can be days short of my meds and then be off of it until I see my doctor again.
I was curious if their were any med's my doctor could put me on as I was getting off the Xanex and soon the Klonopin to stop the withdrawal. He tried Trazadone as well because he said it made you sleepy.It does not make me the least bit sleepy at all.
I am scared because I have really bad withdrawals and I cannot live like this.
I finally told my husband that those were seizures as he described what happened to me and not panic attacks. I feel so horrible and like I am going to die if I go a day without any medicine so I cannot go cold turkey because I also would have seizures. I cannot sleep. I cannot eat.
I need to get off and am trying but keep having to go back up in my dosage. I am also stressed because I am a victim of Identity Theft and all the stress of trying to get my money back from the bank and everything that comes with that is making me have more panic attacks. I also have lost 4 family members in the past month which makes me sad. I am also in the middle of a law suit against an insurance company because the people driving the car who rear ended us refuses to pay for our medical bills. I got hurt and am still hurt a little bit but my husband is worse and he is still going to the doctor so all of that makes it more unbearable to be without my pills.
I need advice on how to get off xanex and do it right. I am so afraid of not having my medication and having panic attacks and not being able to go out.
Does anyone have any advice for me please...I need to know how I can fight the withdrawals..for me I throw up and it is just horrible. I also cannot sleep and am looking for the right sleeping medication to help me get through the night.
My husband is being understanding but he wants his wife back and I want my life back and I want the control back.
Also is their any kind of medication he could put me on to lessen the withdrawals so then I could actually not take more than what I am told.
Any help?
-Jenny





All times are GMT -7. The time now is 06:26 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!